Meilleure approximation polynomiale et croissance des fonctions entières sur certaines variétés algébriques affines
Annales de l'Institut Fourier, Volume 37 (1987) no. 2, p. 79-104

Let K be a polynomially convex compact set of C n and V K its “logarithmic extremal potential” in C n . Suppose that K is regular (e.g. V K continuous) and let f be a holomorphic function on a neightborhood of K. We construct a sequence {P } 1 of polynomials in n complex variables with deg(P ) for every 1, such that the approximation error max zK |f(z)-P (z)| is estimated in terms of the “pseudoradius of convergence” of f with respect to K and the degree of convergence . This result is then used to extend to C n the classical S.N. Bernstein’s result relating the prolongation of a continuous function on K by an entire function of given order and type to the best polynomial approximation error of f on K.

Soit K un compact polynomialement convexe de C n et V K son “potentiel logarithmique extrémal” dans C n . Supposons que K est régulier (i.e. V K continue) et soit f une fonction holomorphe sur un voisinage de K. On construit alors une suite {P } 1 de polynôme de n variables complexes avec deg(P ) pour 1, telle que l’erreur d’approximation max zK |f(z)-P (z)| soit contrôlée de façon assez précise en fonction du “pseudorayon de convergence” de f par rapport à K et du degré de convergence . Ce résultat est ensuite utilisé pour étendre à C n un résultat classique de S.N. Bernstein liant le prolongement analytique d’une fonction continue sur K par une fonction entière d’ordre et de type donnés au comportement asymptotique de l’erreur de la meilleure approximation polynomiale de f sur K.

@article{AIF_1987__37_2_79_0,
     author = {Zeriahi, Ahmed},
     title = {Meilleure approximation polynomiale et croissance des fonctions enti\`eres sur certaines vari\'et\'es alg\'ebriques affines},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {37},
     number = {2},
     year = {1987},
     pages = {79-104},
     doi = {10.5802/aif.1087},
     zbl = {0596.32025},
     mrnumber = {88k:32047},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1987__37_2_79_0}
}
Zeriahi, Ahmed. Meilleure approximation polynomiale et croissance des fonctions entières sur certaines variétés algébriques affines. Annales de l'Institut Fourier, Volume 37 (1987) no. 2, pp. 79-104. doi : 10.5802/aif.1087. http://www.numdam.org/item/AIF_1987__37_2_79_0/

[1] M. Anderson et Berndtsson, Henkin-Ramirez formulas with weight factors, Ann. Inst. Fourier, 32, 3 (1982), 91-110. | Numdam | Zbl 0466.32001

[2] C. A. Berenstein et B. A. Taylor, On the geometry of interpolating varieties, Séminaire Lelong-Skoda, Lecture Notes 919, 1980-1981. | MR 83k:32004 | Zbl 0484.32004

[3] B. Berndtsson, A formula for interpolation and division in Cn, Math. Ann., 263, 4 (1983), 339-418. | MR 85b:32005 | Zbl 0499.32013

[4] S. Bernstein, Sur l'ordre de la meilleure approximation des fonctions continues par des polynômes, Bruxelles, 1912. | JFM 45.0633.03

[5] R. P. Boas, Entire functions, Academic Press, New York, 1954. | MR 16,914f | Zbl 0058.30201

[6] L. Hörmander, An introduction to complex Analysis in several variables, New York, Van Nostrand Co., 1966. | Zbl 0138.06203

[7] Nguyen Thanh Van, Croissance et meilleure approximation polynomiale des fonctions entières, Ann. Polon. Math., 24 (1982), 325-333. | Zbl 0241.30043

[8] L. I. Ronkin, Introduction to the theory of entire functions of several variables, Amer. Math. Soc. Providence, Rhode Island, 1974. | MR 49 #10901 | Zbl 0286.32004

[9] A. Sadullaev, An estimate for polynomials on analytic sets, Math. USSR Izv, 20, 3 (1980), 493-502. | Zbl 0582.32023

[10] J. Siciak, On some extremal functions and their applications in the theory of analytic functions of several complex variables, Trans. Amer. Math. Soc., 105, (2) (1962), 322-357. | MR 26 #1495 | Zbl 0111.08102

[11] J. Siciak, Extremal plurisubharmonic functions in Cn, Ann. Polon. Math., 39 (1981), 175-211. | MR 83e:32018 | Zbl 0477.32018

[12] W. Stoll, The growth of the area of a transcendental analytic set I et II, Math. Ann., 156 (1964), 47-78 et 144-170. | MR 29 #3670 | Zbl 0126.09502

[13] T. Winiarski, Approximation and interpolation of entire functions, Ann. Polon. Math., 23 (1970), 259-273. | MR 42 #7913 | Zbl 0205.37905

[14] T. Winiarski, Application of approximation and interpolation methods to the examination of entire functions of n complex variables, Ann. Polon. Math., 28 (1973), 98-121. | MR 48 #6433 | Zbl 0257.32008

[15] J. L. Walsh, Interpolation and approximation by rational functions, Boston, 1960. | Zbl 0106.28104

[16] A. Zeriahi, Capacité, constante de čebyšev et polynômes orthogonaux associés à un compact de Cn, Bull. Sc. Math., 109 (1985), 325-335. | Zbl 0583.31006

[17] A. Zeriahi, Fonctions plurisousharmoniques extrémales, Approximation et croissance des fonctions holomorphes sur des ensembles algébriques, Thèse de Doctorat d'État, Sciences, U.P.S. Toulouse, 1986.